| Model Number |
ME2064 |
| Medical Device Problem Codes |
Backflow (1064); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: broviac central line;non-bd used microclave; td (b)(6) 2019.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Additional patient information: (b)(6).
Event or Problem Description
It was reported that the rn administered multiple medications at approximately 8:00 pm via the infant patients broviac central line located in the patient's left femoral artery.Shortly after, the patient's father reported that the patients bed was set.Upon assessment, the rn found that the patient's blood backed up into the tubing that had separated and leaked from the pressure sensing disc.
Additional Manufacturer Narrative
The customer¿s report that "the patient's blood backed up into the tubing that had separated and leaked from the pressure sensing disc" was confirmed to be a leak from the filter weld line.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components no separations or other anomalies were observed anywhere on the set during initial visual inspection.Functional priming found a leak from the filter weld line.Closer inspection of the filter under a lab microscope observed no tool marks or scratches.No further testing could be performed due to the leak.The root cause of the filter weld line leak is due to a supplier manufacturing error.
Event or Problem Description
It was reported that the rn administered multiple medications at approximately 8:00 pm via the infant patients broviac central line located in the patient's left femoral artery.Shortly after, the patient's father reported that the patients bed was set.Upon assessment, the rn found that the patient's blood backed up into the tubing that had separated and leaked from the pressure sensing disc.Per the customer, there is no additional information available.